Volume 48, Number 4
Previous Issue Next Issue

Jie Shen, Changtao Sheng & Zhongqing Wang

10.4208/jms.v48n4.15.01

J. Math. Study, 48 (2015), pp. 315-329.

Preview Full PDF 926 8930 Abstract

Faker Ben Belgacem & Sidi-Mahmoud Kaber

10.4208/jms.v48n4.15.02

J. Math. Study, 48 (2015), pp. 330-344.

Preview Full PDF 738 8649 Abstract

Jun Zhang, Wu-Lan Li, Xin-Yue Fan & Xiao-Jun Yu

10.4208/jms.v48n4.15.03

J. Math. Study, 48 (2015), pp. 345-361.

Preview Full PDF 697 8270 Abstract

Ioannis K. Argyros & Santhosh George

10.4208/jms.v48n4.15.04

J. Math. Study, 48 (2015), pp. 362-374.

Preview Full PDF 693 8293 Abstract

Youssef Akdim & Chakir Allalou

10.4208/jms.v48n4.15.05

J. Math. Study, 48 (2015), pp. 375-397.

Preview Full PDF 642 8007 Abstract

Ling Luo & Weiping Guo

10.4208/jms.v48n4.15.06

J. Math. Study, 48 (2015), pp. 398-405.

Preview Full PDF 634 7641 Abstract

Liangyu Chen & Lin Xin

10.4208/jms.v48n4.15.07

J. Math. Study, 48 (2015), pp. 406-418.

Preview Full PDF 645 7557 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard